# SDR SWAA2022072222743

- Difficulty date: June 25, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 27R ON BS 540 AT FWD CARGO COMPARTMENT 2022-382754 / [01] TOOL USED ULTRASONIC THICKNESS GAGE PN 45MG SN 130061901 DUE DATE 08-APR-23;[02] EDDY CURRENT EQUIPMENTP/N: NORTEC500D; S/N: N500X12101V022237; DUE DATE:06-OCT-22;[03] TOOL USED: CALIPER; PN: 500-197-30; SN: A21146102; DUE DATE: 16-OCT-22; PRECISION RADIUS GAUGE; PN: 2204A3; SN: AE-408651; DUE DATE: 24-FEB-23;[04] TOOL USED TEMPERATURE CONTROLLER P/N:P3015GOES00000;S/N:142811020;DUE DATE:02-FEB-23;P/N:P3015GOES00000;P/N:142811019;DUE DATE:02-FEB-23.;[05] REPAIRED STRINGER 27R LOCATED BTW BS 500D AND BS 540 AT FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1. FIG. 206 SEE INDIVIDUAL SIGNOFF BELOW.;[06] REPAIRED STRINGER 27R LOCATED BTW BS 500D AND BS 540 AT FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1. FIG. 206 SEE INDIVIDUAL SIGNOFF BELOW. AS RII
